# SDR DALA2024070206706

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,453 hours, 36,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 EMERG LIGHTS OUT ON SEAT ROWS 23-26. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AT M10567 CKS OK, REF B757 AMM 33-51. (6148400)
